# SDR FDEA201108193376

- Difficulty date: August 19, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Finger Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E COMPARTMENT AT STA XORS 625 FINGER DOUBLER FOUND WITH A 0.375 INCH CRACK.   FINGER DOUBLER TRIMMED-OUT AND REPAIR CARRIED-OUT IAW SRM 57-40-02, REV 47, FIGURE 203, REPAIR 9.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
